Overall approach to Mizoguchi-Takahashi type fixed point results

Yükleniyor...
Küçük Resim

Tarih

2016

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Scientific Technical Research Council Turkey-Tubitak

Erişim Hakkı

info:eu-repo/semantics/openAccess

Özet

In this work, inspired by the recent technique of Jleli and Samet, we give a new generalization of the well-known Mizoguchi-Takahashi fixed point theorem, which is the closest answer to Reich's conjecture about the existence of fixed points of multivalued mappings on complete metric spaces. We also provide a nontrivial example showing that our result is a proper generalization of the Mizoguchi Takahashi result.

Açıklama

Altun, Ishak/0000-0002-7967-0554; MINAK, GULHAN/0000-0002-3711-9633

Anahtar Kelimeler

Fixed point, multivalued mappings, Mizoguchi-Takahasi result, theta-contraction

Kaynak

Turkish Journal Of Mathematics

WoS Q Değeri

Q4

Scopus Q Değeri

Q2

Cilt

40

Sayı

4

Künye

Mıknak, G., Altun, I. (2016). Overall approach to Mizoguchi--Takahashi type fixed point results. Turkish Journal of Mathematics, 40(4), 895 - 904.